MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Infinion¿ CX; stimulator, spinal-cord, totally implanted for pain relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Infinion¿ CX; stimulator, spinal-cord, totally implanted for pain relief
Model Number SC-2317-50
Medical Device Problem Codes High impedance (1291); Unexpected Therapeutic Results (1631); Charging Problem (2892)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced a non-device related fall, after which the spinal cord stimulator (scs) leads exhibited new impedances, which resulted in inadequate pain relief.It was also noted that the patient experienced difficulty charging the implantable pulse generator (ipg), including a need for frequent charging.As a result, the patient underwent a procedure wherein the scs leads, ipg, and clik anchor were replaced.The patient was doing well postoperatively, and the explanted device components were not returned due to facility policy.
 
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred two weeks prior to the date the manufacturer became aware of the event.Block d.2b; additional applicable product code: qrb.Additional suspect medical device components involved in the event: model number/catalog number: sc-1232.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: wavewriter alpha 32 ipg kit.Unique identifier (udi) #: (b)(4).Model number/catalog number: sc-2317-50.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: nfinion cx lead kit, 50cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: sc-4318.Serial number: na.Batch/lot number: 34955918.Model/catalog description: clik x anchor sterile kit.Unique identifier (udi) #: (b)(4).Sc-2317-50 sn: (b)(6).Investigation results the spinal cord stimulator (scs) leads were not returned for analysis; therefore, a technical analysis could not be performed.Device history record it was confirmed these devices met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Media review review of the provided image did not contribute any relevant information to support or further evaluate the reported issue.Investigation conclusion as the devices were not available for further evaluation and insufficient information exists to determine the underlying cause of the observed high impedances or their relationship to the reported fall, this investigation is unable to establish a definitive root cause.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
Infinion¿ CX
Common Device Name
stimulator, spinal-cord, totally implanted for pain relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado, PR 00646 -260
PR   00646-2602
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50059523
Report Number3006630150-2026-05354
Device Sequence Number15733125
Product Code LGW
UDI-Device Identifier08714729861614
UDI-Public(01)08714729861614(17)251211(10)7081167
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/11/2025
Device Model NumberSC-2317-50
Device Catalogue NumberSC-2317-50
Device Lot Number7081167
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2026
Supplement Date Received by Manufacturer08/03/2026
Initial Report FDA Received Date07/28/2026
Supplement Report FDA Received Date09/02/2026
Date Device Manufactured12/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale